Please use this identifier to cite or link to this item:
http://acervodigital.unesp.br/handle/11449/23358
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Kraenkel, Roberto André | - |
dc.contributor.author | Senthilvelan, M. | - |
dc.contributor.author | Zenchuk, A. I. | - |
dc.date.accessioned | 2014-05-20T14:06:33Z | - |
dc.date.accessioned | 2016-10-25T17:11:51Z | - |
dc.date.available | 2014-05-20T14:06:33Z | - |
dc.date.available | 2016-10-25T17:11:51Z | - |
dc.date.issued | 2000-08-21 | - |
dc.identifier | http://dx.doi.org/10.1016/S0375-9601(00)00474-6 | - |
dc.identifier.citation | Physics Letters A. Amsterdam: Elsevier B.V., v. 273, n. 3, p. 183-193, 2000. | - |
dc.identifier.issn | 0375-9601 | - |
dc.identifier.uri | http://hdl.handle.net/11449/23358 | - |
dc.identifier.uri | http://acervodigital.unesp.br/handle/11449/23358 | - |
dc.description.abstract | In this Letter we investigate Lie symmetries of a (2 + 1)-dimensional integrable generalization of the Camassa-Holm (CH) equation. Through the similarity reductions we obtain four different (1 + 1)-dimensional systems of partial differential equations in which one of them turns out to be a (1 + 1)-dimensional CH equation. We establish their integrability by providing the Lax pair for all of them. Further, we present a brief analysis for some types of particular solutions which include the cuspon, peakon and soliton solutions for the two-dimensional generalization of the CH equation. (C) 2000 Published by Elsevier B.V. B.V. | en |
dc.format.extent | 183-193 | - |
dc.language.iso | eng | - |
dc.publisher | Elsevier B.V. | - |
dc.source | Web of Science | - |
dc.title | Lie symmetry analysis and reductions of a two-dimensional integrable generalization of the Camassa-Holm equation | en |
dc.type | outro | - |
dc.contributor.institution | Universidade Estadual Paulista (UNESP) | - |
dc.description.affiliation | Univ Estadual Paulista, Inst Fis Teor, BR-01405900 São Paulo, Brazil | - |
dc.description.affiliationUnesp | Univ Estadual Paulista, Inst Fis Teor, BR-01405900 São Paulo, Brazil | - |
dc.identifier.doi | 10.1016/S0375-9601(00)00474-6 | - |
dc.identifier.wos | WOS:000089077700007 | - |
dc.rights.accessRights | Acesso restrito | - |
dc.relation.ispartof | Physics Letters A | - |
Appears in Collections: | Artigos, TCCs, Teses e Dissertações da Unesp |
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.